MathSciNet Relay Station
MathSciNet bibliographic data
MR1140616 16W30
Masuoka, Akira On Hopf algebras with cocommutative coradicals. J. Algebra 144 (1991), no. 2, 451–466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement